Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 397-400
http://dx.doi.org/10.1155/S0161171294000542

Boundedness and asymptotic behavior of solutions of a forced difference equation

Department of Mathematics and Statistics, Mississippi State University, Mississippi State, MS 39762, USA

Received 3 August 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John R. Graef and Paul W. Spikes, “Boundedness and asymptotic behavior of solutions of a forced difference equation,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 397-400, 1994. doi:10.1155/S0161171294000542